Conditions for proximity of convolutions, and a nonclassical limit theorem
Doklady Akademii Nauk, Tome 268 (1983) no. 6, pp. 1303-1304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_6_a4,
author = {V. I. Rotar'},
title = {Conditions for proximity of convolutions, and a nonclassical limit theorem},
journal = {Doklady Akademii Nauk},
pages = {1303--1304},
year = {1983},
volume = {268},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_6_a4/}
}
V. I. Rotar'. Conditions for proximity of convolutions, and a nonclassical limit theorem. Doklady Akademii Nauk, Tome 268 (1983) no. 6, pp. 1303-1304. http://geodesic.mathdoc.fr/item/DAN_1983_268_6_a4/